MAUDE Adverse Event Report: GRAND HEALTHCARE CO., LTD DRIVE DEVILBISS HEALTHCARE; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE

GRAND HEALTHCARE CO., LTD DRIVE DEVILBISS HEALTHCARE; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Model Number 14530
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Skin Erosion (2075)
Date of Event 08/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of a complaint involving a pressure prevention mattress, which is intended to be used as one component of a comprehensive, multi-disciplinary pressure injury management program.The reporter reported that the mattress is "going flat," causing the end user's preexisting bed sores to become worse.The reporter did not provide any other details of the end user's pressure injury management program, or any information regarding medical treatment of the exacerbation.An update will be filed if additional information becomes available.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Manufacturer (Section D)
GRAND HEALTHCARE CO., LTD
4f no. 49 sec. 2 jenai road
taipei, taipei
TW 
MDR Report Key18358258
Report Number2438477-2023-00149
Device Sequence Number20811489
Product Code FNM
UDI-Device Identifier00822383932187
UDI-Public00822383932187
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/19/2023
Report Date (Section F) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number14530
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/09/2022
Event Location Home
Date Report to Manufacturer12/19/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/19/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA12/19/2023